# SDR SWAA2020050436724

- Difficulty date: April 8, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR; UPPER BEAM IS CRACKED. / REMOVED AND REPLACED #5 BEAM ON FWD SERVICE DOOR IAW SRM 51-40-02-0G-0; BOEING DWG# 141A6516 REV D; BOEING DWG# 141A6535 REV C. ACCOMPLISHED ADJUSTMENT TEST IAW AMM 52-41-00-820-801. ADJUSTMENT TEST GOOD ATAG WN2839
